# SDR AALA201709219019

- Difficulty date: September 19, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 9,267 hours, 992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: CBJ17091
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS,  TWO AT THE R2 DOOR AND ONE AT THE FORWARD GALLEY BULKHEAD, HAVE BROKEN LENSES.   REPLACED LENS COVERS AT DOOR R2 AND AT THE FORWARD GALLEY BULKHEAD PER AMM 33-51-00.
